# SDR ASAA2019111481322

- Difficulty date: November 8, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 55,804 hours, 26,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505155
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO F/S STA 400, FWD BAFFLE CLIP CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP IAW B737 700 SRM 51 40 02 0G 0.
